# SDR CALA2020011900149

- Difficulty date: January 14, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 60,614 hours, 25,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 05311225520100
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9827767 (A3NB-52-3-6005)L-27 NO DOT, L1 DOOR AFT GIRT BAR FITTING SPRING BROKEN REMOVED AND REPLACED L1 DOOR AFT GIRT BAR FITTING SPRING AND PIN IAW AMM 52-13-31-400-003 STEP 3B.
